# SDR CALA9701367

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 11,765 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED WITH THE YELLOW GEAR DOOR LIGHT ON AFTER GEAR RETRACTION LEAVING IAH.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG RETRACT CYLINDER PER MM 32-32-02.  A GEAR SWING WAS PERFORMED AND ALL OPERATION AND INDICATIONS CHECKED GOOD.
